Main Forums > Pre-HAART Long-Term Survivors

What a waist...

<< < (7/7)

An unexpected update:

For those who may be coming off Egrifta for whatever reason...expect to have your emotions go nuts. Mine built for three weeks then crested a week ago. Didn't realize what was going on till this past week when I put two and two together.

Mine was so bad that I was considering disappearing for a few months or however long it took for me to feel like I could see anyone. A conversation with someone I knew would tire me out after a few minutes it was so hard to be near that person.

The upside, if it is one, is that things returned to normal with a day or two. Which is why I realized something else was going on and I wasn't going crazy...again. Anyway, that's the update. If you have any questions...just ask...

Officially off Egrifta. Canceled prescriptions and had the insurance company rescind the approval. My doc now wants to put me on Serostim. So...another adventure in pharmaceutical intake.

Will start a new topic when I'm on it. This one is getting long in the tooth.


[0] Message Index

[*] Previous page

Go to full version